# SDR UALA2013041502539

- Difficulty date: April 12, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 36,726 hours, 16,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Deteriorated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK SEAL OUTBOARD OF NR 1 ENGINE IS DETERORIATED.  REPLACED FLAP TRACK SEAL.
